# SDR 06FDEA0694

- Difficulty date: February 15, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Misdrilled
- Location: Bs 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 600 STR 18 LT HAS ONE DRILL START AND ONE MISSING FASTENER.  *S/D*  CUT OUT DAMAGED STR 18 LT BS 651 - 670, REPAIRED STR PER SRM 53-10-3.
